U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

I've been taking 50mg of sertraline for the last four weeks for anxiety and depression and i find it difficult orgasming will this effect wear off?

3 doctor answers9 doctors weighed in
Dr. Alon Seifan
Neurology 13 years experience
Unlikely: Typically, anorgasmia is not a side effect that patients become tolerant to over time.
Dr. Julie Stahl
Psychiatry 33 years experience
It may not: Ssris of which zoloft (sertraline) is one, can interfere with sexual arousal. Often it does not get better with time and the only "cure"can be discontinuing the medication.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Zoloft (sertraline): Although dose is low, it is possible. Please consult your prescribing doc. Before u discontinue your medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.